[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Low trouble



Stephanie,

Some hypo signs are because of the drop rate is too high. Like dropping from
150 to 80 in 15 to 30 minutes can make you feel the hypo "dizzy" feeling. It
can be that you son is in 50s for longer period of time and his body "got
used to these bg levels" - sorry for the non scientific or medical
terminology.

This thread has been discussing in the IP before. You can search it in the
archives.

The "trick" is to raise the average bg level to 120-140 and avoid being in
the 50-80 range that with activity changes and normal 30 points deviations
he won't reach the 50 range.

Hope this helps, 

Avner

-----Original Message-----
From: email @ redacted [mailto:email @ redacted]
Sent: Friday, April 28, 2000 5:28 AM
To: email @ redacted
Subject: [IP] Low trouble


Since my son has been pumping ( only about 3 weeks now ) he never feels 
"dizzy" (his catch-all word) when he has a low blood sugar.  He has dropped 
to 50's and tonight 47 and never felt any different.  Has anyone else had 
this problem and what do you do about  it?  He is only 6 and I worry that he

will end up getting into real trouble, especially when away from me at 
school.  Any help would be greatly appreciated !  Thanks  :)

                Stephanie
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml